# SDR ASOA201101830

- Difficulty date: September 26, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 30,005 hours, 26,853 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 521-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION BETWEEN FS 521 & FS 544 NEAR LBL 42 ON SILL ANGLE & SILL PANEL.  REPAIRED IAW REO 601R-53-41-666.
